Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Intense stomach pain, diarrhea, weakness, vomiting. Is it serious?

Hi, I am 22 year old female who seems to be having intense stomach pain continuously in the lower side of my right rib while sitting and working mainly . Now i ve started few medications and ever since I am having bad diarrhea , weakness, vomiting tendency and body pain ... ? Is this something to do with an infection or is it serious ?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am sorry to hear about the intense stomach pain diarrhea and weakness with vomiting. All these can take a toll on your mental health. I think you are having a bout of viral infection and the treatment would be to take rest, properly hydrate yourself and adequately use nutritious food to help with the healing process. I hope you also consult a doctor to find out if there is anything endemic going on in your area.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor